Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/662
Title: A note on the single machine serial batching scheduling problem to minimize maximum lateness with identical processing times
Authors: Yuan, JJ
Yang, AF
Cheng, TCE 
Keywords: Scheduling
Precedence constraints
Batches
Issue Date: 16-Oct-2004
Publisher: Elsevier B.V.
Source: European journal of operational research, 16 Oct. 2004, v. 158, no. 2, p. 525-528 How to cite?
Journal: European journal of operational research 
Abstract: We consider the single machine, serial batching scheduling problem 1|prec;p[sub j]=p;s-batch;r[sub j]|L[sub max]. The complexity of this problem is reported as open in the literature. By reducing this problem to the version without precedence constraints, we show that the problem is polynomially solvable.
URI: http://hdl.handle.net/10397/662
ISSN: 0377-2217
DOI: 10.1016/S0377-2217(03)00361-8
Rights: European Journal of Operational Research © 2003 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
s-batch--release--lateness-v3.pdfPre-published version119.21 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Jun 2, 2016

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Jul 22, 2016

Page view(s)

346
Last Week
4
Last month
Checked on Jul 24, 2016

Download(s)

324
Checked on Jul 24, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.